# SDR 9518612291

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE BS 1130 FLOORBEAM UPPER CHORD LBL 38 TO LBL 43 AND LOWER CHORD LBL 57 TO RBL 50.  REPAIRED CHORDS (P/N 65-20838-34), PER EA 22-105020, -105021 RESPECTIVELY.
